# SDR COMA0660725

- Difficulty date: December 22, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 31,925 hours, 30,176 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5168 - EN ROUTE DTW-CVG THE GPU ACCESS DOOR OPENED, FLIGHT DIVERTED TO DAY.  INSPECTED CONDITION OF GPU DOOR AND LATCHES, NO DISCREPANCIES NOTED.  CLOSED DOOR.
